# SDR ASOA2013011802853

- Difficulty date: December 20, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD ICE BREAKER ASSY SUPPORT AFT INTERCOSTAL ANGLE BRACKET CRACKED.  REMOVED BRACKET IAW SRM 51-42-06-001-001.  PICKED UP ALL EXISTING FASTENER HOLES IN NEW ANGLE BRACKET AND INSTALLED SERVICEABLE ANGLE BRACKET FOR ASD IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-25-16-001-001-A01.
